Smoothness of the spectral function of a self-adjoint elliptic differential operator up to the boundary of the domain
Doklady Akademii Nauk, Tome 152 (1963) no. 3, pp. 511-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_3_a0,
author = {Yu. M. Berezanskii},
title = {Smoothness of the spectral function of a self-adjoint elliptic differential operator up to the boundary of the domain},
journal = {Doklady Akademii Nauk},
pages = {511--514},
year = {1963},
volume = {152},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_3_a0/}
}
TY - JOUR AU - Yu. M. Berezanskii TI - Smoothness of the spectral function of a self-adjoint elliptic differential operator up to the boundary of the domain JO - Doklady Akademii Nauk PY - 1963 SP - 511 EP - 514 VL - 152 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1963_152_3_a0/ LA - ru ID - DAN_1963_152_3_a0 ER -
Yu. M. Berezanskii. Smoothness of the spectral function of a self-adjoint elliptic differential operator up to the boundary of the domain. Doklady Akademii Nauk, Tome 152 (1963) no. 3, pp. 511-514. http://geodesic.mathdoc.fr/item/DAN_1963_152_3_a0/